# SDR SWIA972186

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 10,976 hours, 15,665 cycles
- Engine: Pwa PW118A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AUTOPILOT PERFORMED AN INADVERENT ROLL TO THE RIGHT AFTER BEING ENGAGED 5-10 MINUTES.  THIS OCCURED MORE THAN ONCE.  FD COMMAND BARS ON BOTH SIDES FUNCTIONED NORMALLY THROUGHOUT THESE EVENTS.  THIS OCCURED WITHOUT REGARD TO THE POSITION OF THE AP TRANSFER BUTTON. REMOVED AND REPLACED AILERON SERVO IAW MM 27-00-00.  OPS CHECK GOOD.PN ON 622-5734-002  SN ON 10433  SN OFF 7728
